• Visit your GP
    (Private or NHS)
  • Order your prescription through Life Pharmacy in the comfort of your own home
  • Post or fax us your prescription
  • We deliver within 3 working days
Disprin Aspirin Soluble Tablets - 32 Tablets

More Views

Pharmacy Only

Disprin Aspirin Soluble Tablets - 32 Tablets

RRP £2.99

Our Price £2.79

Sale Price £2.59

Availability: In stock

Fast & Effective Pain Relief

Relief of mild to moderate pain, headache, migraine, neuralgia, toothache, sore throat, aches and pains. Symptomatic relief of feverishness, influenza and colds, rheumatism and lumbago.
Additional Information

Additional Information

Featured Product No
Size 32 Tablets
Brand Disprin
MPN 01-733
Directions Adults and children over 16 years Two or three tablets dissolve in water every 4 hours. Maximum of 13 tablets in 24 hours.
Ingredients Dispersible tablet containing: Aspirin (acetylsalicylic acid) 300 mg.
Pharmacy Product Yes
Prescription Only No
Side Effects In people sensitive to aspirin, reactions such as asthma attacks and skin rashes may occur occasionally. Aspirin may induce gastric irritation, nausea, dyspepsia and stomach bleeding. Consult your doctor or pharmacist if you have any side effects after taking this product.
Warnings Do not take aspirin if you are allergic to aspirin or to any other ingredients, have a stomach ulcer or have haemophilia. Avoid in asthmatics and pregnancy particularly the final trimester. Do not give aspirin to children under 12 years unless medically indicated, and avoid in children aged up to and including 15 years if feverish. You should ask your doctor before taking aspirin if you are taking medicines for blood clots (thrombosis) such as warfarin or gout such as probenecid.
More Info No

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

Cards Accepted

All content on this website is intended for information purposes only and is not a substitute for professional medical advice. You must consult your healthcare professional, doctor or pharmacist if you are unsure about taking, using or giving of a particular medication or product or acting or relying on any information contained in this website. You should always consult your doctor if you are currently being treated for any condition and inform your doctor of any medication you are taking. Please ensure that you carefully read the product packaging and information leaflets prior to use.

Back to Top